# SDR DALA2016022501404

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN NEXT TO HOLD AT LT FLOOR PANEL NR 389A.  FLOOR PANEL WAS REPAIRED IAW SRM 53-01, FIG 4 AND 51-10-3 PAR 14 AND 21.
